# SDR TWAA9730001

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31023
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1080
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Cap
- Condition: Cracked
- Location: Bs 229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING C-CHECK, FOUND .4375 INCH CRACK IN BULKHEAD LOWER CAP THROUGH HORIZONTAL FLANGE AND UP VERTICAL FLANGE, FS 229, RBL 42.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER LOCKHEED DWG NR 1642621.
